# SDR P5CA0401071

- Difficulty date: April 15, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 85,975 hours, 18,861 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26070812
- Part serial: B5990
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED LOST TIRE ON LANDING.  REPLACED NR 3 TIRE AND BRAKE, NR 4 TIRE.
